Research Forum

Forum Navigation
You need to log in to create posts and topics.

Incontinence and pelvic muscle dysfunction

I phoned the incontinence hotline, but they asked me to hold

Remember, all forms of Poison/"Vitamin A" that come into your body, some of them are turned into isotretinoin, aka 13-cis retinoic acid, aka Accutane.  Therefore, the side effects of isotretinoin (the drug) are all game to be Poison/"Vitamin A" toxicity symptoms, because they are the SAME EXACT MOLECULE.

Isotretinoin-induced acute severe myopathy involving pelvic girdle muscles: A case report

Oral isotretinoin has been in widespread use for more than three decades. It causes numerous side effects; skin and mucous membrane being commonly involved. Musculoskeletal adverse effects are also known to occur, but pelvic girdle myopathy is rarely reported. We report myopathy involving pelvic girdle muscles in a young male who received oral isotretinoin for folliculitis decalvans.

If you have incontinence issues or other pelvic muscle dysfunction (men or women), it could be one of the many manifestations of Poison/"Vitamin A" toxicity...and that problem must be dealt with entirely differently from physical therapy.

 

Dr. Garrett Smith, the "Nutrition Detective"
Licensed Naturopathic Physician (NMD) in Arizona
Interested in my comprehensive Poison/"Vitamin A" Detox program? Contact Us
Want to work directly with me? I work with US and International clients! Contact my office
Enjoy seeing this work? Want to see more of it? Donations gratefully accepted! Click Here
If you order from iHerb, use my affiliate coupon code NCJ477 to get 5% Off!
If you order from Amazon, here is the Nutrition Restored Amazon Product List.
FaceBook Notes (aka my "blogging" for a long time)
My YouTube Channel
The goal is to eventually move everything to this website, as social media is without a doubt a great poison to humanity.
Medical Disclaimer